Breaking News
Translate

Man slumps, dies in suspected Tramadol overdose

Perez Brisibe
ABRAKA – An unidentified male of Abraka community, Ethiope East local government area of Delta State, was weekend confirmed dead after ingesting a drug substance suspected to Tramadol.

Tramadol tablets recovered from the suspects
Tramadol tablets recovered from the suspects

Sources claim said the deceased who is in his mid 20s, has been a regular user of the drug.

He was said to have slumped in front of his shop along the Abraka/Eku expressway, Abraka before he was rushed to the hospital where he gave up the ghost.

Confirming the incident to Vanguard, a medical staff of the General Hospital, Abraka where the victim was rushed to for medical attention explained that he was rushed to the hospital half dead in a commercial tricycle popularly known as Keke.

The medic who spoke on condition of anonymity, said: “Those who rushed him to the hospital, said after taking the drug, he started vomiting, went into a sudden seizure after which he slumped and started foaming from his mouth.

“He was brought in too late as he had already gone into coma and was confirmed dead on arrival.”

When newsmen visited the hospital, the deceased youth was seen lying lifeless inside the tricycle that was used in conveying him to the hospital. #


Disclaimer

Comments expressed here do not reflect the opinions of vanguard newspapers or any employee thereof.